# SDR UALA2009081702506

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 54,688 hours, 10,794 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DOOR 1L WILL NOT OPEN AFTER GATE DELIVERY.  THE DOOR IS NOT OUT OF SEQUENCE.  ADJUSTED FWD GIRT BAR FLOOR FITTING.  SLIDE WAS REMOVED AND RE-INSTALLED FOR TROUBLESHOOTING.  ACP'D INSP OF SLIDE INSTALLATION AND WITNESSED OPS CHECK OF DOOR.
